# SDR UALA2012011800375

- Difficulty date: January 18, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,126 hours, 11,464 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Latch
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD LATCH ON FWD STRUT PANEL 441BT ON NR 2 ENG BROKEN.  REPLACED INBD LATCH, PANEL CLOSE AND SECURE, SUGGEST REPLACING CLEVIS ASSY 160-8050, AND LUG ASS 313T3100-56 IPC 54-52-01-005 ITEM 300. PANEL SPEED TAPED PRECAUTIONARY CONT OF AMIS ITEM 1262005 CLOSED AND SECURED, CLEVIS IPC 54-51-61-004 ITEB 260 GMM 05 -30 06.  ABOVE STATED PARTS NILS STOCK LAX.
